# SDR ASOA2015013012113

- Difficulty date: January 10, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 302 AND STRG 27 AROUND ANTENNA BASE.   REMOVED TCAS LOWER CHANNEL IAW SRM 51-42-06-001-001-A01.  LOCATED FASTENER HOLES IN NEW SERVICABLE TCAS CHANNEL ASSY AND INSTALLED SAME AT FS 302, STR 27 REF SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.  INSTALLED FRAME TO STRINGER CLEAT AT STR 57, FS 295 IAW SRM 51-42-06-001-201-A01 AND DWG SH670-31630.
